HEALTHY LIFESTYLE CALENDAR

Virtual Exercise Schedule
Virtual Exercise Schedule

The Miami Project continues to provide a variety of exercise and mobility sessions live on Zoom every weekday. For those who are unable to be in The Miami Project’s Lifestyle Center regularly, or those not comfortable being with others at this time, we’re offering a safe and socially distanced option to remain active and healthy. Below find an updated daily listing of the Zoom offerings from The Miami Project.

For a full size view of our calendar offerings, please click on the graphic.

All exercise sessions are being done through Zoom. Click on each event to access the Zoom link – Click on Join Via Zoom.

Oct
26
Tue
Q & A Session with Dr. Deena C. Cilien, DPT, PT @ Via Zoom
Oct 26 @ 5:00 pm – 6:00 pm

JOIN VIA ZOOM

One-hour sessions will be held every Tuesday from 5-6pm via zoom meeting.

Zoom get together 1 hour before and after the session.

 

Oct
27
Wed
EasyStand High Intensity Interval Training Program
Oct 27 @ 11:00 am – 12:00 pm

JOIN VIA ZOOM (password sci)

Zoom Exercise SessionOne-hour sessions will be held at 11am pm every Wednesday via zoom meeting.

Come join us and workout at your own pace along with friends!

Zoom get together 1 hour before and after the workout.

Virtual SCI Circuit Training Program
Oct 27 @ 6:00 pm – 7:00 pm

JOIN VIA ZOOM (password sci)

Virtual SCI Circuit Training Program
Virtual SCI Circuit Training Program

One-hour sessions will be held twice a day (11am & 6pm) every Monday and Wednesday via zoom meeting.

Come join us and workout at your own pace along with friends!

Zoom get together 1 hour before and after the workout.

Visit our Exercise Library below to watch one of our training programs.

Oct
28
Thu
High Intensity Interval Training Program
Oct 28 @ 11:00 am – 12:00 pm

JOIN VIA ZOOM (password sci)

Zoom Exercise SessionOne-hour sessions will be held at 11am every Tuesday and Thursday via zoom meeting.

Come join us and workout at your own pace along with friends!

Zoom get together 1 hour before and after the workout.

Oct
29
Fri
Virtual SCI Circuit Training Program
Oct 29 @ 11:00 am – 12:00 pm

JOIN VIA ZOOM (password sci)

Virtual SCI Circuit Training Program
Virtual SCI Circuit Training Program

One-hour sessions will be held twice a day (11am & 6pm) every Monday and Friday via zoom meeting.

Come join us and workout at your own pace along with friends!

Zoom get together 1 hour before and after the workout.

Visit our Exercise Library below to watch one of our training programs.

Mobility Session with Dr. Deena C. Cilien, DPT, PT
Oct 29 @ 12:00 pm – 1:00 pm

JOIN VIA ZOOM

Mobility Sessions with Deena Cilien, PT, DPT
Mobility Sessions with Deena Cilien, PT, DPT

One-hour sessions will be held every Monday and Friday (12-1pm) via zoom meeting. Come join us and workout at your own pace along with friends!

Participants with paralysis of upper-extremity muscles may benefit from caregiver assistance, if available.

Zoom get together 1 hour before and after the workout.

Suggested equipment: towel, broom stick (or similar), and a water bottle.

Virtual The Mind-Body Experience @ Via Zoom
Oct 29 @ 6:00 pm – 7:00 pm

JOIN VIA ZOOM (password sci)

One-hour sessions will be held every Friday evening from 6:00 – 7:00pm via zoom meeting.

Please join Nya, our new instructor leading a kind practice exploring breathing techniques and movement

Zoom get together 1 hour before and after the workout.

Visit our Exercise Library below to watch one of our training programs.

Nov
1
Mon
Virtual SCI Circuit Training Program
Nov 1 @ 11:00 am – 12:00 pm

JOIN VIA ZOOM (password sci)

Virtual SCI Circuit Training Program
Virtual SCI Circuit Training Program

One-hour sessions will be held twice a day (11am & 6pm) every Monday and Friday via zoom meeting.

Come join us and workout at your own pace along with friends!

Zoom get together 1 hour before and after the workout.

Visit our Exercise Library below to watch one of our training programs.

Mobility Session with Dr. Deena C. Cilien, DPT, PT
Nov 1 @ 1:00 pm – 2:00 pm

JOIN VIA ZOOM

Mobility Sessions with Deena Cilien, PT, DPT
Mobility Sessions with Deena Cilien, PT, DPT

One-hour sessions will be held every Monday and Friday (12-1pm) via zoom meeting. Come join us and workout at your own pace along with friends!

Participants with paralysis of upper-extremity muscles may benefit from caregiver assistance, if available.

Zoom get together 1 hour before and after the workout.

Suggested equipment: towel, broom stick (or similar), and a water bottle.

Virtual SCI Circuit Training Program
Nov 1 @ 7:00 pm – 8:00 pm

JOIN VIA ZOOM (password sci)

Virtual SCI Circuit Training Program
Virtual SCI Circuit Training Program

One-hour sessions will be held twice a day (11am & 6pm) every Monday and Wednesday via zoom meeting.

Come join us and workout at your own pace along with friends!

Zoom get together 1 hour before and after the workout.

Visit our Exercise Library below to watch one of our training programs.